# SDR R61A20110364

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 10,876 hours, 8,674 cycles
- System (JASC): 3810 · Potable Water System
- Part: Spigot
- Part number: 90043409
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND AFT GALLEY WATER FAUCET CORRODED.  MX REMOVED AND REPLACED SPIGOT AT AFT GALLEY IAW EMB 175 AMM 20-10-03.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.  P/N 90043-407
